MAUDE Adverse Event Report: ABBOTT LABORATORIES CLINICAL CHEMISTRY CARBON DIOXIDE

ABBOTT LABORATORIES CLINICAL CHEMISTRY CARBON DIOXIDE
Catalog Number 03L80-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for patient information, (b)(6).There is no further patient information obtained from the customer.
 
Event or Problem Description
The customer reported falsely elevated co2 results on multiple patients.The results provided were for 5 samples: sid (b)(6) = 33.27 / 24.67; (b)(6) = 31.89 / 24.26; sid (b)(6) = 31.75 / 23.68; sid (b)(6) = 32.47 / 24.67; sid (b)(6) = 32.87 / 24.52.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the manufacturing site in section of this submission is incorrect and has been corrected in mdr number 1628664-2018-00265 which has been submitted.All further information will be documented under that mdr number.

Brand Name
CLINICAL CHEMISTRY CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7634405
Report Number1415939-2018-00108
Device Sequence Number13918708
Product Code KHS
UDI-Device Identifier00380740005955
UDI-Public00380740005955
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number03L80-21
Device Lot Number51686UQ08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1